I have been on Seasonique birth control for about 2 1/2 years now. Ive never had a problem, of course ive forgotten a pill here and there, but ive always caught up. and have never missed more than what I was told. Well, within the last month, Ive been experiencing gushing blood after masturbation. Sometimes I have sex, and don't bleed at all. Sometimes i'll have sex and itll be a little sore and painful, but ive never expanded from having sex. Ive had two sexual partners, I lost my virginity right before my 16 birthday, and we broke up, so for the past two years ive been with the same guy. I do have genital warts, but ive already been treated and so has my partner. But, Im wondering where the blood from masturbation is coming from? I did miss two days of my period week in my birth control two months ago, but the bleeding only happens after stimulation of the clitoris. Any help? Please?
Firstly it needs to be confirmed that whether you are bleeding from the clitoris or vagina? It might be possible that you must have rubbed your clitoris very vigorously, while masturbating and as it is a very delicate and sensitive tissue you have been experiencing bleeding. Any vaginal bleeding other than your periods should be taken seriously. Hormonal imbalances, thyroid disorders, any infection of the cervix or vagina, polyps all can cause vaginal bleeding. It is advisable to visit a gynecologist for clinical examination and work up. I sincerely hope it helps. Do write to me again on how you are doing.
Best wishes and take care!
I have an appointment Tuesday, And im really nervous... Im only hoping to hear I can have kids. And it is vaginal bleeding, but when it occurs, my vagina pulses from reaching climax of pure clitoral stimulation. every so often i'll use my fingers, but Im scared of hearing I cant have kids. When I reach climax, and my uterus pulses I can tell weather im going to bleed or not. And it's only been happening since I screwed up my days of birth control. I was supposed to start my period two and a half months ago, and it was on a Sunday, well I missed sunday's pill and took it Monday, Monday started my period but I didn't wanna be on it, and had to wait until Tuesday to get my other set, so I missed two days of my period pills and went straight into my non-period pills. I have no idea if that has anything to do with it or not. With my appointment Tuesday, i'll be sure to let you know, if you can happen to give me any information before then, that'd be great..
I have also been experiencing vaginal bleeding like this and have been wanting to see a doctor but I don't have insurance. My parents, however, just applied for MediCal, I'm not sure how long I have to wait. I'm only 17 and have experienced this before but it stopped and now it came back. It has been going on for about a month now. Every time my clitoris gets stimulated, I bleed and have severe lower abdominal pain. I am also on the Depo shot, have been for about 2 years now and this problem started just recently during my last two shots or so? I'm really worried and I'm not sure what this can be. Right now I have been bleeding just about everyday (without clitoral stimulation) and it happens out of nowhere. I need help but I'm not sure when I will get it. Please reply.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.